# SDR SWIA202162720

- Difficulty date: September 25, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH UPPER TRANSCOWL HAS WEAR ON COAMING. AREA MARKED   (C-CHECK RO 11-20-2021)   REPAIRED DAMAGE ON R/H UPPER TRANSCOWL COAMING REF REO 670-54-21-1028 REV (NC) 2009-06-15 STEPS 1-9. FUCNTIONAL CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
